# SDR HEEA060108

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2435 · Starter-Generator
- Part: Clutch
- Part number: 36B510954G2
- Condition: Slippage
- Location: Start/Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLUTCH SLIPPAGE TORQUE IS LOW 275 INCHES/POUNDS.
